With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
Ok I looked to see what the symptoms of to much Progesterone is. But, all it has is depression and drowsiness. What other are there. Good english I know!! Any way my dr upped my progest. and I was doing good for a month on it OTC 2tsp with 22 mg in 1/4 so that makes 176 mg for the day. I break it up through the day. 1 tsp then 1/2 and 1/2. I had my levels checked in Dec. E was 184 all she told me was that P was way low. I take 1.25 mg E a day tranbuccal. 1 mg in am and .25 in afternoon.
Lately I notice that I am feeling real aggressive when I get stressed. So, I don't know which is which since that only falls under the T of to much. I just know one of the levels is off. I am getting my tension again in my back and my cough is coming back. That went away when I upped my P. But, it is back. I did just recently changed where I was applying the P. read that it builds up, so hopefully that will settle it.
I get very irritable, anxious, and cannot sleep when I use progesterone. For most people it is calming, but I know other women who have the same side effects as me. I had a TAH so fortunately I do not have to use it.
Everyone is very different how they react to hormone levels. I found it was more trial & error based on how I was feeling that really figured things out. It depends on you and your Dr.'s views on progesterone with or without a uterus. It has worked well for me both with a uterus & without, as far as controlling hot flashes, night sweats & insomnia, but everyone is really individual. Try keeping a journal of symptoms, sometimes that can help figure things out..